# SDR SWAA2022020427959

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FORWARD CORNER SCUFF PLATE CRACKED. / A.C.B; FWD CORNER. LOCATED AND DRILLED NEW SCUFF PLATE ITEM 7530659 IAW SRM 51-40-05-0G-0 89021C 06DEC17 INSP # 357 12/6/17
